# SDR P5CA9700172

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING GEAR DOOR I/B LWR DOOR AFT FRAME ASSY UPPER SECTION WITH SUPERFICIAL CRACK AND ASSOCIATED WITH SURFACE CORROSION.  BLENDED OUT CRACKS AND CORROSION IAW SRM 51-10-01.
